# SDR ASAA2015031711267

- Difficulty date: March 17, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486217
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED BS 1030, LBL 16 - LBL 27, WL 210.  ACFT GROUNDED. R & R AFT PRESSURE BULKHEAD AT BS 1030, LBL 16 - LBL 27, PN 149A2261Y15, PO: 834948.1 INTERCOSTAL IAW SRM 51-40-02 AND DWG 148A0922, SHT 0011.  ISSUED ME-04 ASA-609-0732 FOR USE OF PN 149A2261T15 ON AC 609AS, DOT REMOVED.
